# SDR DALA2022072605149

- Difficulty date: July 22, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 68,030 hours, 25,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 FLOOR MOUNTED EMERGENCY ESCAPE PATH MARKING SYSTEM - DAMAGED LENS. CORRECTIVE ACTION: INSTALLED LIGHT COVER, LIGHT OPS NORMAL. (2331731)
